# SDR HALA0800602

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 24,072 hours, 4,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT AND MID GALLEY.  TURNED OFF UTILITY BUSSES ODOR DISIPATED.  ATB TO SEA.  PERFORMED THE FOLLOWING TEST WITH APU, ENGINES 1 AND 2 PACKS AND RECIRC FANS ON AND RUNNING.  IFE OPS CHECK (23-34-00-715-001)GALLEY OPS TEST (25-31-03-764-020) DOOR HEATERS OPS TEST WITH AIR/GROUND ACTIVATED (21-45-00) FOUND A1 CHILLER (AFTRH 267-100) AND F1 CHILLER (F/C P/N 267-100 SN 7600) TO FAIL; OVERHEATS WITHIN 5-15 MIN.  CHILLERS DID NOT SHUT OFF.  ALSO, CHECKED ALL LAV HEATERS FOR ODOR, NO PROBLEMS FOUND.  NO ODOR DETECTED IN COCKPIT OR CABIN.  WATER HEATERS AMM REF 38-13-01-404-013.  OK FOR SERVICE A1 AND F1 CHILLERS.  ALSO, CHECKED ALL LAV HEATERS FOR ODOR, NO PROBLEMS FOUND.  NO ODOR DETECTED IN COCKPIT OR CABIN.  WATER HEATERS AMM  REF 38-13-01-404-013.  OK FOR SERVICE A1 AND F1 CHILLER.  REPLACED AFT RT CHILLER PER AMM 25-33-01-404-035.  CLEARED MIC SHEET AND REMOVED PLACARD.  LAV HEATERS, DOOR HEATERS, SHOULDER HEATERS, MID DOOR, AFT DOOR, OVERWING, EMERGENCY EXIT, FLIGHT COMPARTMENT 21-45-00/001, 21-45-10/001, 21-45-20/001, 21-45-2, 21-45-50/001, 21-45-60/001, 21-45-70/001.  NO MORE PROBLEMS FOUND, A/C OK FOR SERVICE.
